# SDR FDEA201107102632

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 87,999 hours, 36,061 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR RETRACTION RECEIVED 3 RED (UNSAFE) ON FWD PANEL & 3 RED ON CONFIG PAGE.  COMPLIED WITH QRH.  SAME RESULT.  RETURNED TO DEPARTURE FOR UNEVENTFUL LANDING.   FOUND NO CONTINUITY BETWEEN PINS A AND B OF THE GEAR HANDLE SWITCH.  R & R GEAR HANDLE SWITCH. TEST GOOD.  FINAL CLOSED.
